# SDR CA970506016

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- System (JASC): 2740 · Stabilizer Control System
- Part: Spring
- Part number: 3314902
- Condition: Worn
- Location: Stab Bungee
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STABILATOR BUNGEE SPRING WORN CORRODED AND WEAK.  WIRE DIAMETER OF LOOP FLATTENED WHERE LOOP CONTACT IS MADE WITH HOOKING HOLE.  SPRING WIRE REDUCED BY 50 PERCENT.  LOOP AT OTHER END SHOWS SIGNS OF HARDENING AND SURFACE CORROSION.  REPLACED.
